Volume 12 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 12, 1 issue

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index – C
Caffrey, Ben
Domino tilings of Aztec diamonds, Baxter permutations, and Snow Leopard permutations
Cahn, Patricia
Permutation Notations for the exceptional Weyl Group $F_4$
Callender, Hannah
Mathematical modeling of integrin dynamics in initial formation of focal adhesions
Undergraduate research as a capstone requirement
Camp, Bijan
Binary frames, graphs and erasures
Campbell, Malcolm
On counting limited outdegree grid digraphs and greatest increase grid digraphs
Campos, Daniel
Depths and Stanley depths of path ideals of spines
Camungol, Serina
Avoiding approximate repetitions with respect to the longest common subsequence distance
Cangelosi, Richard
The behavior of a population interaction-diffusion equation in its subcritical regime
Cannon, Sarah
Embeddedness for singly periodic Scherk surfaces with higher dihedral symmetry
Caprau, Carmen
On a state model for the $\mathrm{SO}(2n)$ Kauffman polynomial
Three approaches to a bracket polynomial for singular links
Carlson, Joshua
Path cover number, maximum nullity, and zero forcing number of oriented graphs and other simple digraphs
Carrico, Tyler
The probability of randomly generating finite abelian groups
Carroll, Ryan
Extensions of the Euler--Satake characteristic for nonorientable $3$-orbifolds and indistinguishable examples
Cartee, Elliot
Global regularity of chemotaxis equations with advection
Carter, Emily
Intersecting Geodesics and Centrality in Graphs
Case, Joshua
Counting set classes with Burnside's lemma
Cassel, Michael
Lifting representations of finite reductive groups: a character relation
Cassity, Kaitlyn
Castrejón-García, Rebecca
Construction and Enumeration of Franklin Circles
REU design: broadening participation and promoting success
Castro, Francis
Generalized exponential sums and the power of computers
Cathey, Brandon
Discrete time optimal control applied to pest control problems
Catlin, Zachary
Patch and crossover planar dyadic wavelet sets
Catral, Minerva
Constructions of potentially eventually positive sign patterns with reducible positive part
Potentially eventually exponentially positive sign patterns
On the tree cover number of a graph
Cericola, Christopher
Extending hypothesis testing with persistence homology to three or more groups
Chamberlin, Katharine
Newly reducible iterates in families of quadratic polynomials
Chamberlin, Samuel
Bases for the global Weyl modules of $\mathfrak{sl}_n$ of highest weight $m\omega_1$
Chambers, Erin
The zipper foldings of the diamond
Chandler, Ashley
Symmetric numerical ranges of four by four matrices
Chang, Geng-zhe
A type of multiple integral with loggamma function
Chao, Patrick
Different definitions of conic sections in hyperbolic geometry
Chapman, Scott
On the asymptotic behavior of unions of sets of lengths in atomic monoids
On the omega values of generators of embedding dimension-three numerical monoids generated by an interval
Chapouto, Andreia
Existence of positive solutions for an approximation of stationary mean-field games
Chaumont, Hans
Stick numbers in the simple hexagonal lattice
Chawla, Sumeet
How false is Kempe's proof of the Four Color Theorem? (Part II)
Chebolu, Sunil
When is a subgroup of a ring an ideal?
Chellamuthu, Vinodh
Superlinear convergence via mixed generalized quasilinearization method and generalized monotone method
Chen, Serena
Labeling crossed prisms with a condition at distance two
Chen, Shuli
Coincidences among skew stable and dual stable Grothendieck polynomials
Cheng, Yin Choi
On the distribution of the greatest common divisor of Gaussian integers
Cheong, Long
New approximations for the area of the Mandelbrot
Cherry, William
Some projective distance inequalities for simplices in complex projective space
Chester, Joshua
On counting limited outdegree grid digraphs and greatest increase grid digraphs
Chhabra, Anu
An optional unrelated question RRT model
Chichester, Alex
Three approaches to a bracket polynomial for singular links
Chikwanda, Patreck
Connectedness of two-sided group digraphs and graphs
Chilakamarri, Kiran
Relations between the conditions of admitting cycles in Boolean and ODE network systems
Christy, Jacqueline
Distribution of genome rearrangement distance under double cut and join
Chu, Patrick
Three approaches to a bracket polynomial for singular links
Chu, Timothy
Expected conflicts in pairs of rooted binary trees
Expected maximum vertex valence in pairs of polygonal triangulations
Chung, Ping Ngai
Perimeter-minimizing pentagonal tilings
Cinar, Selahittin
Mathematical modeling of a surface morphological instability of a thin monocrystal film in a strong electric field
Cintrón-Arias, Ariel
A decade of undergraduate research for all East Tennessee State University mathematics majors
Clanin, Joseph
A necessary and sufficient condition for coincidence with the weak topology
Clark, David
Clark, Gregory
Tiling annular regions with skew and T-tetrominoes
Clark, Scott
Statistical analysis of diagnostic accuracy with applications to cricket
Clark, Thomas
The number of convex topologies on a finite totally ordered set
Clauson, Mary
Analysis of the steady states of a mathematical model for Chagas disease
Clay, Matthew
Whitehead graphs and separability in rank two
Cleary, Sean
Expected conflicts in pairs of rooted binary trees
Average reductions between random tree pairs
Expected maximum vertex valence in pairs of polygonal triangulations
Clifton, Alexander
Coincidences among skew stable and dual stable Grothendieck polynomials
Cloutier, Daniel
Clune, Andrew
How false is Kempe's proof of the Four Color Theorem? (Part II)
Coate, Ben
Cochran, Jill
Domination with decay in triangular matchstick arrangement graphs
Cokus, Kathryn
Prime labelings of generalized Petersen graphs
Colbert, Emma
Newly reducible iterates in families of quadratic polynomials
Coleman, Matthew
The vibration spectrum of two Euler-Bernoulli beams coupled via a dissipative joint
Collins, Alex
Functions of internal distance of trees
Collins, Alex
Collins, Dan
Congruences for Han's generating function
Collins, Voula
Ordering BS(1,3) using the Magnus transformation
Colter, Lamont
Conant, John
Whitehead graphs and separability in rank two
Contreras, Luis
On the geometric deformations of functions in~$L^2[D]$
Cook, Brendan
On the tree cover number of a graph
Cook, William
On the minuscule representation of type $B_n$
Cooke, Anna
Sums of squares in quaternion rings
Cooper, Katherine
Zero divisor graphs of commutative graded rings
Copenhaver, Martin
Factor posets of frames and dual frames in finite dimensions
Coppersmith, Chaya
Coalitions and cliques in the school choice problem
Corona, Isabel
A new look at Apollonian circle packings
Corwin, Ivan
The Gauss-Bonnet Formula on Surfaces with Densities
Coskun, Izzet
Ulrich partitions for two-step flag varieties
Coufal, Vesta
Klein links and related torus links
A classification of Klein links as torus links
Covey, Joshua
Nonunique factorization over quotients of PIDs
Cox, Christopher
A generalization of Eulerian numbers via rook placements
Cox, David
Cox, Nathanael
Path cover number, maximum nullity, and zero forcing number of oriented graphs and other simple digraphs
Cramer, Kevin
The Isoperimetric constant and Kazhdan constant of a Paley graph
Cranfill, Rachel
Induced trees, minimum semidefinite rank, and zero forcing
Cratty, Charles
Pattern avoidance in double lists
Croan, Amanda
Bases for the global Weyl modules of $\mathfrak{sl}_n$ of highest weight $m\omega_1$
Cronk, Elijah
Matrix Completions for Linear Matrix Equations
Crowe, Mary
Optional unrelated-question randomized response models
Cuchta, Thomas
Zero-divisor ideals and realizable zero-divisor graphs
Cuff, Victoria
The Weibull distribution and Benford's law
Cummings, Jonathan
On the Independence and Domination Numbers of Replacement Product Graphs
Czarnecki, Kyle
On the orbits of an orthogonal group action